# SDR GTIA2017082802157

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 5,803 hours, 2,549 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE HAD LOW PRESSURE. SERVICED THE DOOR ASSIST BOTTLE IAW 52-51-00.
